# SDR 9508755522

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3830041103
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 COMPRESSOR STALLED TWICE.  TWO LOUD BANGS AND A BRIGHT FLASH WERE OBSERVED.  NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED.  AIRCRAFT WAS RETURNED TO MEM WHERE TROUBLESHOOTING FOUND THE 2.5 BLEED VALVE SEIZED.  THE ENGINE WAS REPLACED.
